DSpace/Manakin Repository


Citable link to this page


Title: Rejoinder
Author: Gelman, Andrew; King, Gary ORCID  0000-0002-5327-7631 ; Liu, Chuanhai

Note: Order does not necessarily reflect citation order of authors.

Citation: Gelman, Andrew, Gary King and Chuanhai Liu. 1999. Rejoinder. Journal of the American Statistical Association 93(443): 869-874.
Full Text & Related Files:
Published Version: doi:10.2307/2669825
Other Sources:
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at
Citable link to this page:
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search